# SDR PCAA9800790

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

NR 2 OIL TEMP PEAKED AT 120 DURING CLIMB.  GOT AS LOW AS 114 DURING DESCENT.  PRECAUTIONARY LANDING MADE AT BDL.  LIMITATION EXCEEDED BY 7 MINS AT 115 DEGREES WHILE COMING IN ON APPROACH.  REMOVED AND REPLACED OIL COOLER ASSEMBLY.  GROUND RAN ENGINE, TEMPERATURE HELD AT 80 DEGREES.  SYSTEM OPERATIONAL AND LEAK CHECK GOOD IAW DHC PROCEDURES.  ENGINE OIL SYSTEM INSPECTED PER PWM MANUAL FOR EXCEEDING LIMITS.  NO DEFECTS FOUND.  A/C RETURNED TO SERVICE.  (M)
